# SDR 2005FA0001016

- Difficulty date: June 11, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N3715Y
- Make and model: Cessna 210C
- Aircraft serial: 21058215
- Engine: Cont IO470*
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4300270502
- Part serial: 26001086
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND FUNCTIONAL CHECKS FOLLOWING INITIAL INSTALLATION FOUND THE MX20 MULTIFUNCTION DISPLAY WOULD NOT ACCEPT DATA FROM THE GNS480.  ADDITIONALLY, THE MX20 HAD NO MAP DISPLAY UPON GPS ACQUISITION.  (AL05200502601) (K)
